ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Weak point property and sections of Picard bundles on a compactified Jacobian over a nodal curve

Bhosle, Usha N and Singh, Sanjay (2016) Weak point property and sections of Picard bundles on a compactified Jacobian over a nodal curve. In: PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES, 126 (3). pp. 329-339.

[img] PDF
Pro_Ind_Aca_Sci_126-3_329_2016.pdf - Published Version
Restricted to Registered users only

Download (168kB) | Request a copy
Official URL: http://dx.doi.org/10.1007/s12044-016-0290-7

Abstract

We show that the compactified Jacobian (and its desingularization) of an integral nodal curve Y satisfies the weak point property and the Jacobian of Y satisfies the diagonal property. We compute some cohomologies of Picard bundles on the compactified Jacobian and its desingularization.

Item Type: Journal Article
Additional Information: Copy right for this article belongs to the INDIAN ACAD SCIENCES, C V RAMAN AVENUE, SADASHIVANAGAR, P B #8005, BANGALORE 560 080, INDIA
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 22 Oct 2016 07:13
Last Modified: 22 Oct 2016 07:13
URI: http://eprints.iisc.ac.in/id/eprint/54690

Actions (login required)

View Item View Item